Translator Disclaimer
June 2005 Asymptotic theory of modules of separably closed fields
Françoise Point
J. Symbolic Logic 70(2): 573-592 (June 2005). DOI: 10.2178/jsl/1120224729

Abstract

We consider the reduct to the module language of certain theories of fields with a non surjective endomorphism. We show in some cases the existence of a model companion. We apply our results for axiomatizing the reduct to the theory of modules of non principal ultraproducts of separably closed fields of fixed but non zero imperfection degree.

Citation

Download Citation

Françoise Point. "Asymptotic theory of modules of separably closed fields." J. Symbolic Logic 70 (2) 573 - 592, June 2005. https://doi.org/10.2178/jsl/1120224729

Information

Published: June 2005
First available in Project Euclid: 1 July 2005

zbMATH: 1119.03032
MathSciNet: MR2140047
Digital Object Identifier: 10.2178/jsl/1120224729

Rights: Copyright © 2005 Association for Symbolic Logic

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 2 • June 2005
Back to Top